Skip to Main content Skip to Navigation
Journal articles

Structural stability of discontinuous Galerkin schemes.

Complete list of metadatas

https://hal.sorbonne-universite.fr/hal-01435525
Contributor : Claire David <>
Submitted on : Saturday, January 14, 2017 - 3:26:58 PM
Last modification on : Friday, March 27, 2020 - 3:33:39 AM

Identifiers

  • HAL Id : hal-01435525, version 1

Citation

Claire David, Pierre Sagaut. Structural stability of discontinuous Galerkin schemes.. Acta Applicandae Mathematicae, Springer Verlag, 2011, 113 (1), pp.45-56. ⟨hal-01435525⟩

Share

Metrics

Record views

314